X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (4) 4
self-segment-dense set (4) 4
26b25 (3) 3
26e25 (3) 3
47h04 (3) 3
47h05 (3) 3
90c33 (2) 2
applications of mathematics (2) 2
calculus of variations and optimal control; optimization (2) 2
engineering, general (2) 2
equilibrium (2) 2
mathematical analysis (2) 2
mathematics (2) 2
operations research & management science (2) 2
optimization (2) 2
studies (2) 2
theorems (2) 2
theory of computation (2) 2
c- lower semicontinuity (1) 1
closed countable sets (1) 1
convex function (1) 1
convex-functions (1) 1
debreu-gale-nikaido-type theorem (1) 1
debreu–gale–nikaïdo-type theorem (1) 1
dense family of functionals (1) 1
efficiency (1) 1
equilibrium problems (1) 1
existence (1) 1
game theory (1) 1
generalized convex functions (1) 1
generalized monotone operators (1) 1
inequalities (1) 1
law (1) 1
locally generalized monotone functions (1) 1
maps (1) 1
minimax theorem (1) 1
monotone mapping and kkm map (1) 1
multivalued variational-inequalities (1) 1
nash equilibrium (1) 1
operation research/decision theory (1) 1
operations research/decision theory (1) 1
operators (1) 1
perturbed vector equilibrium problems (1) 1
pseudoconvex functions (1) 1
pseudomonotone variational-inequalities (1) 1
quasi-convex (1) 1
segment-dense set (1) 1
self segment-dense sets (1) 1
set theory (1) 1
set-valued equilibrium problem (1) 1
texts (1) 1
topology (1) 1
variational-inequalities (1) 1
vector equilibrium problem (1) 1
vector optimization (1) 1
vector spaces (1) 1
vector variational inequality (1) 1
vectors (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


SIAM Journal on Optimization, ISSN 1052-6234, 2017, Volume 27, Issue 2, pp. 661 - 685
In this paper we deal with minimax results on dense sets. We first study under which conditions the infimum of a function over a dense subset of its domain... 
Dense family of functionals | Convex function | Segment-dense set | Minimax theorem | Self-segment-dense set | minimax theorem | dense family of functionals | MATHEMATICS, APPLIED | THEOREMS | segment-dense set | convex function | EQUILIBRIUM PROBLEMS | self-segment-dense set
Journal Article
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 07/2015, Volume 36, Issue 7, pp. 901 - 929
In the present work we show that the local generalized monotonicity of a lower semicontinuous set-valued operator on some certain type of dense sets ensures... 
Generalized monotone operators | Generalized convex functions | Locally generalized monotone functions | 26B25 | 47H05 | 26E25 | Self segment-dense sets | 47H04 | MATHEMATICS, APPLIED | CLOSED COUNTABLE SETS | CONVEX-FUNCTIONS | VARIATIONAL-INEQUALITIES | MAPS | QUASI-CONVEX | PSEUDOCONVEX FUNCTIONS
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 7/2015, Volume 166, Issue 1, pp. 52 - 75
Journal Article
New Trends in Mathematical Science, ISSN 2147-5520, 03/2020, Volume 1, Issue 7, pp. 79 - 89
In this work, we considered perurbed vector equilibrium problems involving set-valued monotone mapping and prove some existence results with and without... 
Perturbed vector equilibrium problems | monotone mapping and KKM map | C- lower semicontinuity | self-segment-dense set
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.